# SDR 96FDEA01670

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19299
- System (JASC): 5751 · Ailerons
- Part: Casting
- Part number: 5694420
- Condition: Corrosion
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON NR 3 HINGE CASTING HAS CORROSION AT HINGE PIN AREA.  REMOVED AND REPLACED CASTING PER 51-10-1 SRM.
